MathSciNet Relay Station
MathSciNet bibliographic data
MR2538500 60B15 (05C25 20G40 60G50)
Bourgain, Jean; Gamburd, Alex Expansion and random walks in ${\rm SL}_d(\Bbb Z/p^n\Bbb Z)$. II. With an appendix by Bourgain. J. Eur. Math. Soc. (JEMS) 11 (2009), no. 5, 1057–1103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement